Morality and the Law
Bibliographic Data
| ID | 10347776 |
|---|---|
| Authors | Leonard G Boonin, Samuel Enoch Stumpf |
| Year | 1967 |
| Volume | 28 |
| Issue | 2 |
| Pages | 289-289 |
| Publication date | 1967-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Philosophy and Phenomenological Research (JOURNAL) |
| Journal identifiers | ISSN: 0031-8205 • E-ISSN: 1933-1592 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.2307/2105302 |
| OpenAlex | W2312687507 |
| Language | EN |
| Highly cited | No |
|---|